# SDR UPS97824450

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551671
- Condition: Corroded
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D THE LT NR 3 SPOILER LWR SKIN HAS MODERATE CORROSION, THE CENTER OTBD HINGE TRIPLER IS DELAMINATED AT THE AFT END, AND THE DOUBLER AND TRIPLER EDGE SEALANT IS MISSING.  REMOVED AND REPLACED SPOILER ON N/R/C 619538.
